# SDR AU000428

- Difficulty date: February 14, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13388
- Condition: Failed
- Location: Engine
- Part time: 54 cycles
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) OIL FILTER BASE PLATE GASKET LEAKING AND PROTRUDING PAST THE PLATE.
